# SDR UALA2012101505874

- Difficulty date: October 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 59,227 hours, 22,440 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENSE COVER BROKEN SEAT 21C (RED).  REPLACED LIGHT ASSY, EMERGENCY LIGHT TEST OK.
